# SDR FDEA201901110090

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,748 hours, 17,929 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 5D01241
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN TURNING 15 MILES FINAL FOR LANDING, WE HAD LIGHTS FLICKER AND A CLICK, THEN RECEIVED AN ''EMER POWER ON'' LEVEL 1 INDICATION. QRH RECOMMENDED SWITCHING EMER PWR SWITCH TO OFF THEN BACK ON IF NO OTHER INDICATIONS. WE HAD NO OTHER INDICATIONS SO WE SWITCHED THE EMER PWR SWITCH TO OFF, WHEN UPON WE ALSO RECEIVED A ''BUS L EMER DC OFF'' LEVEL 2 ALERT, SO WE SWITCHED THE EMER POWER SWITCH BACK ON AND LANDED. NO OTHER INDICATIONS NOTED. R&R'D EMER PWR RELAY R2-5411 REF PER FIM 24-24-00-2,
